Virginia, 2015Flash Flooding in Virginia, May 16, 2015
May 16, 2015 · NWS RNK · 2 events in 1 county or zone
A thunderstorm over northeast Tazewell County produced 2 or more inches of rain a few hours and caused some pockets of flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm over northeast Tazewell County produced 2 or more inches of rain a few hours and caused some pockets of flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at May 16, 6:12 PM EST, 18 minutes earlier.
Area forecast discussion, May 16, 6:12 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
712 PM EDT SAT MAY 16 2015
.SYNOPSIS...
HIGH PRESSURE OFFSHORE WILL MAINTAIN A MOIST SOUTHERLY FLOW OF AIR
ACROSS THE REGION THROUGH MONDAY. A COLD FRONT WILL SLOWLY
APPROACH FROM THE WEST LATE MONDAY...MOVING THROUGH THE REGION
TUESDAY. COOLER...DRIER AIR WILL FILTER INTO THE REGION BY THE
MID PART OF NEXT WEEK BEHIND THE FRONT.
&&
.NEAR TERM /THROUGH SUNDAY/...
AS OF 303 PM EDT SATURDAY...
SUBTROPICAL RIDGE CONTINUES FROM THE SOUTHEAST STATES INTO THE MID-
ATLANTIC REGION THIS AFTERNOON INTO SUNDAY. A SOUTHERLY FLOW OF WARM
AND HUMID AIR COMBINING WITH INSTABILITY AND WEAK SHORTWAVES THIS
THIS AFTERNOON GENERATING SCATTERED SHOWERS AND THUNDERSTORMS. CAPES
THIS AFTERNOON VARY FROM 500 TO 1K J/KG...AND LIS AROUND MINUS 1 TO
MINUS 3...WITH INCREASED PWAT ABOUT AN INCH. INTERESTING TO NOTE
OFF THE 18Z SPC MESOANALYSIS OF A 800 DOWNDRAFT CAPE LOCATED TO
OUR NORTHEAST. AS INDICATED BY SWODY1...THE BETTER DYNAMIC AND
CHANCE FOR STRONGER TO SEVERE ARE LOCATED TO OUR NORTH AND WEST.
ONE CONCERN FOR THIS AFTERNOON INTO TONIGHT WILL BE THE POTENTIAL
FOR LOCALLY HEAVY RAINS WITH WEAK STEERING CURRENTS LEADING TO
SLOW MOVING THUNDERSTORMS...ESPECIALLY ACROSS ACROSS THE
MOUNTAINS. EXPECT MOST OF THE CONVECTION TO DIMINISH THIS EVENING
WITH THE LOSS OF SOLAR HEATING. CAN NOT COMPLETELY DRIER IT
OUT...BECAUSE THERE IS ANOTHER UPPER DISTURBANCE ROTATING ACROSS
THE REGION OVERNIGHT INTO SUNDAY MORNING. WITH LOW LEVEL MOISTURE
AND LIGHT WINDS ANTICIPATE THAT AREAS OF FOG WILL FORM OVERNIGHT
ESPECIALLY IN LOCATION THAT RECEIVE RAINFALL ON SATURDAY. LOW
TEMPERATURE OVERNIGHT WILL BE MILD WITH READINGS FROM THE UPPER
50S IN THE MOUNTAINS TO THE MID 60S IN THE PIEDMONT.
UPPER RIDGE WILL HOLD FAST THROUGH SUNDAY BUT GRADUALLY START TO
FLATTEN OUT AND SHIFT EAST AS SURFACE HIGH PRESSURE CENTERED OFF THE
MID ATLANTIC COAST SURFACE SINKS FURTHER TO THE SOUTH. THE DAY TWO
CONVECTION KEEPS US IN GENERAL THUNDERSTORMS SUNDAY WITH BEST
DYNAMICS REMAINING TO OUR WEST. THE OROGRAPHIC FORCING WILL SERVE AS
THE PRIMARY MECHANISM FOR DIURNAL CONVECTION...ALONG WITH OUTFLOW
BOUNDARY INTERACTIONS AND POSSIBLY SOME WEAK UPPER SHORT WAVE
ENERGY. HIGH TEMPERATURES ON SUNDAY WILL RANGE FROM THE LOWER 70S IN
THE MOUNTAINS TO THE UPPER 80S IN THE PIEDMONT.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
AS OF 300 PM EDT SATURDAY...
MODELS CONTINUE TO BE IN GOOD AGREEMENT DURING SHORT TERM PERIOD IN
MAINTAINING A SOUTHEASTERN UPPER RIDGE AMPLIFYING INTO THE
BLACKSBURG FORECAST AREA THROUGH MONDAY NIGHT BEFORE BEING GRADUALLY
FLATTENED BY A SHORT WAVE TROF EXPECTED TO MOVE EAST THROUGH THE
GREAT LAKES ON TUESDAY.
WITH THE UPPER RIDGE HOLDING UNTIL TUESDAY...SLOWLY INCREASING HEAT
AND HUMIDITY ON LIGHT SOUTHWESTERLY FLOW ALONG THE PERIPHERY OF THE
UPPER RIDGE WILL CONTINUE TO SUPPORT DEVELOPMENT OF MAINLY DIURNALLY-
DRIVEN SHOWERS AND THUNDERSTORMS...MOST NOTABLY IN THE MOUNTAINS
WHERE THETA-E VALUES WILL BE THE HIGHEST...AND WHERE LOCALIZED
FORCED ASCENT AND DIFFERENTIAL HEATING DUE TO OROGRAPHIC INFLUENCES
WILL BE MAXIMIZED TO PUNCH THROUGH WEAK MID-LEVEL CAPPING INVERSION.
FORECAST SOUNDINGS CONTINUE TO MAINTAIN RELATIVELY WARM TEMPERATURES
IN THE MID LEVELS OF THE ATMOSPHERE ALONG WITH WEAK SHEAR INTO
TUESDAY...SUCH THAT SEVERE WEATHER THREAT EVEN UP THROUGH FRONTAL
PASSAGE ON TUESDAY APPEARS TO BE EXTREMELY LIMITED. CORFIDI VECTORS
YIELD A SLOW...BUT SUFFICIENTLY PROGRESSIVE MOTION SUCH THAT UNLESS
TRAINING ALONG AN OUTFLOW BOUNDARY AND/OR ANCHORING ON A OROGRAPHIC
POINT OCCURS...FLASH FLOODING THREAT SHOULD ALSO REMAIN MINIMAL
DESPITE PRECIPITABLE WATER VALUES GRADUALLY CLIMBING UP TO AND
MAXING OUT IN THE 1.6 - 1.8 INCH RANGE SUNDAY INTO MONDAY.
PASSAGE OF SHORT WAVE TROF AND ATTENDANT COOL FRONT LATER TUESDAY
SHOULD SHOULD BRING AN END TO THREAT FOR SCATTERED SHOWERS/STORMS
BY/DURING TUESDAY EVENING AS COOL ADVECTION IN WEST...AND
DOWNSLOPING EAST OF THE BLUE RIDGE TAKES OVER...SETTING THE STAGE
FOR DRIER AND SLIGHTLY COOLER WEATHER LATER TUESDAY NIGHT INTO THE
FIRST PART OF THE LONGER TERM PERIOD.
TEMPERATURES THROUGH THE PERIOD WILL CONTINUE TO BE LARGELY GOVERNED
BY EXTENT OF CLOUD COVER AND INFLUENCE OF CONVECTIVE OUTFLOW
BOUNDARIES...BUT NOT EXPECTED TO BE THAT FAR OFF CLIMATOLOGICAL
NORMALS AREA-WIDE.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 300 PM EDT SATURDAY...
SURFACE HIGH PRESSURE BUILDING IN FROM THE NORTHWEST SHOULD MAINTAIN
DRY AND SLIGHTLY COOLER WEATHER FOR THE BLACKSBURG FORECAST AREA
WEDNESDAY INTO AT LEAST THURSDAY MORNING.
APPROACH OF YET ANOTHER SERIES OF NORTHERN STREAM IMPULSES EXPECTED
TO SUFFICIENTLY BUCKLE/BACK UPPER FLOW AGAIN IN THURSDAY/FRIDAY
TIMEFRAME TO SUPPORT THE DEVELOPMENT OF WIDELY SCATTERED SHOWERS OR
ISOLATED THUNDERSHOWERS...MAINLY ACROSS THE SOUTHWESTERN VA INTO THE
MOUNTAINS OF NW NC WHERE RETURN FLOW AND THETA-E WILL BE A BIT
HIGHER.
OTHERWISE...ANOTHER RETURN TO DRIER WEATHER LOOKS TO BE IN THE
OFFING BY NEXT SATURDAY AS PASSAGE OF NORTHERN STREAM WAVES
SUFFICIENTLY DEEPENS/REESTABLISHES UPPER TROF OVER NEW
ENGLAND...SUPPORTING SURFACE HIGH PRESSURE THAT WILL SLIDE SOUTHEAST
INTO NEW ENGLAND AND WEDGE SOUTHWESTWARD INTO THE MID ATLANTIC
STATES.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
AS OF 640 PM EDT SATURDAY...
CLUSTERS OF DEEP CONVECTION REMAIN CONFINED TO THE FAR
WEST...MAINLY ALONG THE KMKJ-KBLF-KLWB CORRIDOR THIS EVENING. THIS
MAINLY OUTFLOW DRIVEN AND AIDED BY OROGRAPHICS/RESIDUAL
INSTABILITY SO EXPECTING COVERAGE TO LINGER AN HOUR OR TWO PAST
SUNSET. THIS MAY RESULT IN PERIODS OF MVFR/IFR IN TSRA/SHRA AT
BOTH KBLF/KLWB EARLY THIS EVENING BEFORE COVERAGE FADES WITH
COOLING AFTER DARK. ELSEWHERE MAINLY LOOKING AT VFR WITH ONLY A
POP UP SHRA POSSIBLE ALONG THE KBCB-KROA-KLYH ROUTE THIS EVENING.
ONCE CONVECTION FADES SHOULD SEE A FEW HOURS OF VFR AT ALL
LOCATIONS BEFORE FOG/LOW CLOUDS START TO DEVELOP ESPCLY WHERE
HEAVIER RAINFALL HAS OCCURRED. THIS WOULD AGAIN IMPACT KLWB/KBLF
WHERE MAY SEE VSBYS QUICKLY LOWER TO MVFR/IFR AROUND MIDNIGHT AND
THEN LIFR ESPCLY AT KLWB OVERNIGHT. A BIT LOWER CONFIDENCE
ELSEWHERE GIVEN ONLY SPOTTY EARLIER SHRA ALONG THE BLUE RIDGE
WHERE KROA COULD BRIEFLY LOWER TO MVFR IN FOG AFTER EARLIER
RAINFALL. EXPECT TO SEE SOME RADIATIVE FOG AT MOST OTHER LOCATIONS
BUT DELAYED THE ONSET GIVEN CURRENT DRIER CONDITIONS AND POTENTIAL
FOR ONLY BRIEF MVFR/IFR. THUS WENT THE TEMPO ROUTE FOR LOWER
CONDITIONS LATER TONIGHT OUT EAST INCLUDING POSSIBLE LIFR AT KBCB
AROUND DAYBREAK.
SUNDAY SHOULD BRING AN ALMOST IDENTICAL PATTERN TO TODAY WITH
SCATTERED...MAINLY AFTERNOON/EVENING THUNDERSTORMS...MOST NUMEROUS
WEST OF THE BLUE RIDGE. SINCE COVERAGE LOOKS A BIT MORE WIDESPREAD
...SUB-VFR CONDITIONS LOOK TO OCCUR EARLIER AND LIKELY MORE
WIDESPREAD AT LEAST OUT TO THE BLUE RIDGE. KDAN MAY AGAIN STAY
SOUTH OF ANY CONVECTION SO LEFT OUT MENTION THERE SUNDAY
AFTERNOON. FOR THE REMAINDER...APPEARS ENOUGH SHRA/TSRA TO
INCLUDE WITH AN AFTERNOON PREVAILING MVFR GROUP AT MOST OTHER
SITES...WITH THE EXCEPTION BEING KLYH WHERE GOING WITH MORE
VICINITY COVERAGE SINCE THEY WILL BE ON THE EASTERN EDGE OF THE
MORE ORGANIZED TSRA LATER SUNDAY.
MEDIUM TO HIGH CONFIDENCE IN CEILINGS...VISIBILITIES AND WINDS
DURING THE TAF PERIOD.
EXTENDED AVIATION DISCUSSION...
LATE NIGHT/EARLY MORNING FOG AND ASSOCIATED IFR-LIFR VSBYS/CIGS
BECOME INCREASINGLY LIKELY SUNDAY NIGHT INTO MONDAY GIVEN THE
SOUPY ATMOSPHERE IN PLACE. LATE MONDAY INTO TUESDAY...A COLD
FRONT MOVES THROUGH. THUNDERSTORMS SHOULD BE MOST NUMEROUS IN
COVERAGE AND STRONGEST IN INTENSITY DURING THIS TIME FRAME FOR ALL
AREAS...ENDING FROM THE WEST DURING TUESDAY. LONGER PERIODS OF
MVFR CIGS/VSBYS APPEAR LIKELY MONDAY-TUESDAY. BEHIND THE COLD
FRONT...DRIER/COOLER CONDITIONS ARE EXPECTED WED-THU WITH MOSTLY
VFR CONDITIONS AS HIGH PRESSURE SLIDES IN FROM THE NW.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...JH/RAB
NEAR TERM...KK
SHORT TERM...WERT
LONG TERM...WERT
AVIATION...JH/KK/RAB
Hazardous weather outlook, May 16, 1:44 PM EST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
244 PM EDT SAT MAY 16 2015
NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-171845-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER-
WESTERN GREENBRIER-
244 PM EDT SAT MAY 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE MOUNTAINS AND
FOOTHILLS INTO THIS EVENING. THUNDERSTORMS WILL BE SLOW MOVING...
AND SOME LOCATIONS COULD RECEIVE LOCALLY HEAVY DOWNPOURS AND
MINOR FLOODING IN AREAS OF POOR DRAINAGE. HOWEVER...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED THUNDERSTORMS REMAIN POSSIBLE SUNDAY THROUGH
TUESDAY...SOME WITH LOCALLY HEAVY DOWNPOURS. OVERALL...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW THROUGH
THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ003>006-019-020-VAZ032>035-043>047-058-059-171845-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
244 PM EDT SAT MAY 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY
AND TUESDAY...MAINLY EACH AFTERNOON AND EVENING. SOME OF THE
STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAIN. HOWEVER...OVERALL
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
WERT
In the hours before
Special weather statement, May 16, 1:53 PM EST, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
253 PM EDT SAT MAY 16 2015
VAZ022-161930-
ROANOKE-
253 PM EDT SAT MAY 16 2015
...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL ROANOKE COUNTY...
AT 253 PM EDT...A STRONG THUNDERSTORM WAS OVER POAGES MILL...MOVING
NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
SALEM...
CAVE SPRING...
AND POAGES MILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3719 8009 3722 8012 3726 8005 3723 8001
TIME...MOT...LOC 1853Z 232DEG 6KT 3722 8007
DS
Special weather statement, May 16, 5:53 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
653 PM EDT SAT MAY 16 2015
VAZ007-WVZ042-162345-
TAZEWELL-MERCER-
653 PM EDT SAT MAY 16 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTH CENTRAL TAZEWELL AND WEST CENTRAL MERCER COUNTIES...
AT 651 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MATOAKA TO NEAR TIPTOP...AND MOVING NORTHEAST AT
10 MPH. THESE STORMS ARE EXPECTED TO CONTINUE TO PRODUCE HEAVY RAIN
LOCATIONS IMPACTED INCLUDE...
MATOAKA...
POCAHONTAS...
BRAMWELL...
MONTCALM...
AND BOISSEVAIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3723 8151 3726 8150 3725 8148 3727 8145
3727 8142 3731 8140 3732 8137 3742 8131
3742 8128 3744 8129 3745 8120 3740 8113
3718 8150 3722 8155
TIME...MOT...LOC 2251Z 226DEG 11KT 3739 8120 3724 8146
DSFlash Flood, Tazewell
- When
- May 16, 6:30 PM EST to 9:40 PM EST
- Where
- Tazewell County, 0.8 mi ENE of Horsepen to 0.75 mi NNE of Mud Fork
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 37.234, -81.507
Water was reported to be flowing across several roads in the Abbs Valley Area including portions of Abbs Valley Road, Route 161 and Bo Street rendering them impassable and closed in those locations.
Flash Flood, Tazewell
- When
- May 16, 7:00 PM EST to 9:00 PM EST
- Where
- Tazewell County, 0.38 mi N of Yards to 0.39 mi N of Yards
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 37.285, -81.321
Heavy rains caused Big Branch Creek to climb out of its banks and flood Big Branch Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, May 16 to 17, 20151 injured · $3.5 million · EF2 · 43 events
- Tornadoes and Flash Flooding in Oklahoma, May 16 to 17, 2015EF3 · 42 events
- Tornadoes and Flash Flooding in Missouri, May 16 to 17, 2015EF2 · 41 events
- Tornadoes and Hail in Minnesota, May 16, 2015$455,000 · EF1 · 23 events
- Flash Flooding in Washington, May 16 to 17, 2015$420,000 · 2 events
- Flash Flooding and Flood in Texas, May 16 to 18, 2015$44,000 · 1 in hail · 15 events
- Tornadoes and Hail in Texas, May 16, 2015EF1 · 15 events
- Tornado and Hail in Kansas, May 16, 2015EF1 · 8 events
- Flash Flooding and Hail in Texas, May 16 to 17, 20153 in hail · 28 events
- Flooding and Damaging Winds in Kansas, May 16 to 17, 201565 kt wind · 25 events
- Tornadoes and Hail in Texas, May 16, 2015EF0 · 20 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, May 16, 201511 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569613, 582958.